# SDR 96ZZZX116

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gas Shock
- Part number: 10151418313
- Condition: Bent
- Location: Cargo Door
- Part time: 147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING CARGO DOOR, THE GAS SHOCK BENT.  REMOVED AND REPLACED SHOCK.
